# SDR FDEA201405050950

- Difficulty date: May 5, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 90,673 hours, 25,718 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2942502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, RT WING FWD INBD CORNER  OF SLAT DRIVE MECHANISM ACCESS DOOR APPEARS TO HAVE AN 1.5 INCH CRACK IN FIXED PANEL SKIN.  INSTALLED DOUBLER REPAIR IAW SRM.
